# SDR UPS05843682

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 57155A
- Part serial: 129631
- Condition: Leaking
- Location: Stby Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON CLIMBOUT HYD FLUID QTY LOSS.  FOLLOWED EMERGENCY PROCEDURE CHECK LIST.  ON LANDING REMOVED AND REPLACED EMERGENCY STBY RUDDER PUMP.  SERVICED & RAN AND OPS CHECKED NORMAL.
